# SDR GAIA01221ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED LEFT MAIN WHEEL WELL PRESSURE WEB IS CRACKED AT BS 948, LBL 65, WL 200.  ACCOMPLISHED LEFT MAIN WHEEL WELL PRESSURE DECK CRACK REPAIR AT BS 948, LBL 65, WL 200 IAW BOEING DRAWING 65-89360.  (M)
